# SDR CALA0500278

- Difficulty date: August 8, 2005
- Submitted: August 23, 2005
- Operation: Air carrier
- Aircraft: N12216
- Make and model: Boeing 737824
- Aircraft serial: 28776
- Aircraft time: 22,914 hours, 8,087 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BAC15202779
- Condition: Corroded
- Location: Sta 360 + 12
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND I/B CLOSET SEAT TRACK CORRODED AT STA 360 + 12, LBL 22.5.  THE SEAT TRACK WAS REMOVED AND A NEW SEAT TRACK WAS INSTALLED IAW SRM 51-40-02.
